ENGLIŠ, Miroslav a Genkai ZHANG. Connection and curvature on bundles on Bergman and Hardy spaces. Documenta Mathematica. Berlin (Germany): Deutsche Mathematiker-Vereinigung e.V., 2020, roč. 25, February, s. 189-217. ISSN 1431-0643. doi:10.25537/dm.2020v25.189-217.
Další formáty:   BibTeX LaTeX RIS
Základní údaje
Originální název Connection and curvature on bundles on Bergman and Hardy spaces
Autoři ENGLIŠ, Miroslav (203 Česká republika, garant, domácí) a Genkai ZHANG (752 Švédsko).
Vydání Documenta Mathematica, Berlin (Germany), Deutsche Mathematiker-Vereinigung e.V. 2020, 1431-0643.
Další údaje
Originální jazyk angličtina
Typ výsledku Článek v odborném periodiku
Obor 10101 Pure mathematics
Stát vydavatele Německo
Utajení není předmětem státního či obchodního tajemství
WWW Documenta Mathematica
Kód RIV RIV/47813059:19610/20:A0000067
Organizační jednotka Matematický ústav v Opavě
Doi http://dx.doi.org/10.25537/dm.2020v25.189-217
UT WoS 000592702600007
Klíčová slova anglicky Bergman space; bundle of Bergman spaces; Fock space; Fock bundle; Siegel domain; Chern connection and curvature; Toeplitz operator
Štítky
Příznaky Mezinárodní význam, Recenzováno
Návaznosti GA16-25995S, projekt VaV.
Změnil Změnil: Mgr. Aleš Ryšavý, učo 28000. Změněno: 22. 4. 2021 13:01.
Anotace
We consider a complex domain D x V in the space C-m x C-n and a family of weighted Bergman spaces on V defined by a weight e(-k phi(z , w)) for a pluri-subharmonic function phi(z, w) with a quantization parameter k. The weighted Bergman spaces define an infinite dimensional Hermitian vector bundle over the domain D. We consider the natural covariant differentiation del(z) on the sections, namely the unitary Chern connections preserving the Bergman norm. We prove a Dixmier trace formula for the curvature of the unitary connection and we find the asymptotic expansion for the curvatures R-(k)(Z,Z) for large k and for the induced connection [del((k))(Z), T-f((k))] on Toeplitz operators T-f. In the special case when the domain D is the Siegel domain and the weighted Bergman spaces are the Fock spaces we find the exact formula for [del((k))(Z), T-f((k))] as Toeplitz operators. This generalizes earlier work of J.E. Andersen in Comm. Math. Phys. 255 (2005), 727-745. Finally, we also determine the formulas for the curvature and for the induced connection in the general case of D x V replaced by a general strictly pseudoconvex domain V subset of C-m x C-n fibered over a domain D subset of C-m. The case when the Bergman space is replaced by the Hardy space on the boundary of the domain is likewise discussed.
VytisknoutZobrazeno: 5. 10. 2022 04:16